# SDR CA140909003

- Difficulty date: August 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE CREW REPORTED THE RT SIDE ENGINE FLAMEOUT.  THE ACFT LANDED SAFELY AT AIRPORT OF ORIGIN.  DURING THE TROUBLESHOOTING, ENGINE DRIVEN FUEL PUMP AND THE HYDRO MECHANICAL UNIT, HMU, WERE REPLACED AND ALL TESTS CARRIED OUT SATISFACTORY.  AIRCRAFT HAS BEEN RETURNED TO SERVICE BASED ON CUSTOMER REPORT.
